# SDR DL757080779

- Difficulty date: May 28, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 66,146 hours, 29,786 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N32701
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 1 PYLON AFT BULKHEAD O/B VERTICAL FLANGE AT NAC STA 203 WAS FOUND WITH WEAR.  THIS WEAR WAS CAUSED BY THE RUBBING OF THE PYLON AFT FAIRING UPPER SPAR FLANGE.  THIS WEAR WAS FOUND DURING ACCOMPLISHMENT OF THE SIP MOD, S/B B757-54-0034.  REPAIR WAS ACCOMPLISHED WITH INSTALLATION OF A GUSSET AND FILLER.  AFTER BLENDOUT THE MAXIMUM WEAR DIMENSIONS WERE 1.7" X 1.25" X 0.140" DEEP.  AD 2003-18-05 APPLIES.
